Journal of Symplectic Geometry

Positivity of equivariant Schubert classes through moment map degeneration

Catalin Zara

Full-text: Open access

Article information

Source
J. Symplectic Geom. Volume 8, Number 4 (2010), 381-402.

Dates
First available in Project Euclid: 3 December 2010

Permanent link to this document
https://projecteuclid.org/euclid.jsg/1291387951

Mathematical Reviews number (MathSciNet)
MR2738385

Zentralblatt MATH identifier
1210.53082

Citation

Zara, Catalin. Positivity of equivariant Schubert classes through moment map degeneration. J. Symplectic Geom. 8 (2010), no. 4, 381--402. https://projecteuclid.org/euclid.jsg/1291387951.


Export citation